SID.ir New Version

Paper Information

Journal:   JOURNAL OF CONTROL   FALL 2017 , Volume 11 , Number 3 ; Page(s) 51 To 58.
 
Paper: 

Robust Adaptive Control For A Class Of Uncertain Nonlinear Systems: Integral Sliding Mode Control Approach

 
 
Author(s):  Golestani Mehdi*, Ebadollahi Saeid, Smaeilzadeh Seyed Majid
 
* 
 
Abstract: 
This paper investigates the problem of finite-time stabilization of a class of uncertain nonlinear systems and a controller is proposed based on combination of integral sliding mode control with finite-time state feedback. The proposed controller consists of two parts. One part rejects matched uncertainties and the other part provides finite time stability. An adaption mechanism is also employed to estimate unknown parameters of the system. The proposed control law guarantees finite-time convergence of the sliding variable in the presence of uncertainties and unknown parameters. By elimination of the reaching phase, in which the system states are quite sensitive to any uncertainties or disturbances, the robustness of the system is guaranteed throughout the entire response. Furthermore, the upper bound of disturbance and uncertainties is not required to be known in advance which makes the suggested controller more flexible in terms of implementation.
 
Keyword(s): NONLINEAR CONTROL, ROBUST ADAPTIVE CONTROL, INTEGRAL SLIDING MODE CONTROL, FINITE TIME STATE FEEDBACK
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

GOLESTANI, M., & EBADOLLAHI, S., & SMAEILZADEH, S. (2017). ROBUST ADAPTIVE CONTROL FOR A CLASS OF UNCERTAIN NONLINEAR SYSTEMS: INTEGRAL SLIDING MODE CONTROL APPROACH. JOURNAL OF CONTROL, 11(3 ), 51-58. https://www.sid.ir/en/journal/ViewPaper.aspx?id=574128



Vancouver: Copy

GOLESTANI MEHDI, EBADOLLAHI SAEID, SMAEILZADEH SEYED MAJID. ROBUST ADAPTIVE CONTROL FOR A CLASS OF UNCERTAIN NONLINEAR SYSTEMS: INTEGRAL SLIDING MODE CONTROL APPROACH. JOURNAL OF CONTROL. 2017 [cited 2022August17];11(3 ):51-58. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=574128



IEEE: Copy

GOLESTANI, M., EBADOLLAHI, S., SMAEILZADEH, S., 2017. ROBUST ADAPTIVE CONTROL FOR A CLASS OF UNCERTAIN NONLINEAR SYSTEMS: INTEGRAL SLIDING MODE CONTROL APPROACH. JOURNAL OF CONTROL, [online] 11(3 ), pp.51-58. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=574128.



 
 
Persian Abstract Yearly Visit 39
 
 
Latest on Blog
Enter SID Blog